Recent Preprints

 Rees algebras of modules, with Aron Simis and Bernd Ulrich, Proceedings London Math. Soc. 87  (2003), 610-646

 Maximal Hilbert functions, with Maria Evelina Rossi and Giuseppe Valla, Results in Mathematics 39 (2001) 99-114

 Codimension, multiplicity and integral extensions, with Aron Simis and Bernd Ulrich, Math. Proc. Camb. Phil. Soc. 130 (2001), 237-257

Effective normality criteria for algebras of linear type, with J. Brennan, J. Algebra 273 (2004), 640-656 

Monomial ideals and the computation of multiplicities, with D. Delfino, A. Taylor, R. Villarreal and N. Weininger, in Commutative Rings Theory and Applications, (M. Fontana, S.-E. Kabbaj and S. Wiegand, Eds.), Lectures Notes in Pure and Applied Math. 231, Marcel Dekker, New York, 2002, 87-107

Minors of symmetric and exterior powers, with W. Bruns, J. Pure & Applied Algebra 179 (2003), 235-240 

Multiplicities and reduction numbers, Compositio Math. 139 (2003), 361-379

On the complexity of the integral closure, with B. Ulrich, Transactions Amer. Math. Soc. 357 (2005), 425-442

Multiplicities and the number of generators of Cohen-Macaulay ideals,  Contemporary Math. 331 (2003), 343-352

Multiplicity of the special fiber of blowups, with A. Corso and C. Polini, Math. Proc. Camb. Phil. Soc. 140 (2006), 207-219

The tracking number of an algebra, with K. Dalili, American J. Math. 127 (2005), 698-708

Integral closure of ideals and annihilators of homology, with A. Corso, C. Huneke and D. Katz, Lecture Notes in Pure and Applied Math. 244, (A. Corso, P. Gimenez, M. Vaz Pinto, S. Zarzuela, Eds.), Chapman & Hall/CRC, 2006, 33-48

Integrally closed modules and their divisors, with J. Hong and S.-S. Noh, Communications in Algebra 33 (2005), 4719-4733

Normalization of ideals and Briancon-Skoda numbers, with C. Polini and B. Ulrich, Math. Research Letters 12 (2006), 827-842

Normalization of modules, with J. Hong and B. Ulrich, J. Algebra 303 (2006), 207-219

Complexity of the normalization of algebras, with T. Pham, Math. Z. 258 (2008), 729-743

Tangent algebras, with A. Simis and B. Ulrich, Transactions Amer. Math. Soc., to appear,  24 pgs

Cohomological degrees and the HomAB conjecture, with K. Dalili, in Algebra
Geometry and Their Interactions (A. Corso, J. Migliore and C.Polini Eds.), Contemp. Math. 448 (2007), 43-61.

On the homology of two-dimensional elimination, with J. Hong and A. Simis, J. Symbolic Computation 43 (2008), 275-292

The Chern coefficients of local rings, Michigan Mathematical J. 57 (2008), 725-744

The signature of the Chern coefficients of local rings, with L. Ghezzi and J. Hong, Math. Research Letters 16 (2009), 279-289

Length complexity of tensor products, Communications in Algebra 38 (2010), 1743-1760

On the computation of the jdeg of blowup algebras, with T. Pham, JPAA 214 (2010), 1800-1807

The equations of almost complete intersections, with J. Hong and A. Simis, Preprint, 2009, 27 pages

Cohen-Macaulayness versus the vanishing of the first Hilbert coefficient of parameter ideals, with L. Ghezzi, S. Goto, J. Hong, K. Ozeki and T.T. Phuong, J. London Math. Soc. 81 (2010), 679-695




[Home] [Courses] [Research] [Things]